# SDR SIMA202504143003

- Difficulty date: April 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N787BP
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000046
- Aircraft time: 42,639 hours, 31,304 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Slat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

SLAT FAIL UPON DEPARTURE, UNABLE TO CLEAR USING QRH CHECKLIST. RETURNED TO ORD.  INTERRORGATED CMC FOUND FAULT CODE "27811014ACE" TROUBLESHOT WITH FIM 27-81-00-810-807-A00. FOUND RH OUTBOARD SKEW SENSOR #4 CONNECTOR PLUG LOOSE, RETORQUED AND SAFETY WIRED IAE AMM 27-83-01/400, PERFORMED OPS CHECK OF OUTBOARD SKEW SENSOR IAW AMM 27-83-01/500 , OPS CHECK GOOD AND CYCLED SLAT/FLAP LEVEL MULTPLY TIMES , NO ABNORMALITY OBSERVED
